American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Alain Bruguières and Alexis Virelizier. The doubles of a braided Hopf algebra. Contemporary Mathematics 585 (2013) 175-197.
Book volume table of contents   
View Article: PDF

[2] Benoit Fresse. On the homotopy of simplicial algebras over an operad. Trans. Amer. Math. Soc. 352 (2000) 4113-4141. MR 1665330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Gordon. $G$-categories. Memoirs of the AMS 101 (1993) MR 1126178.
Book volume table of contents   

[4] Robert C. Davis. Toposes, monoid actions, and universal coalgebra . Proc. Amer. Math. Soc. 98 (1986) 547-552. MR 861747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert C. Davis. Combinatorial examples in universal coalgebra. III . Proc. Amer. Math. Soc. 92 (1984) 332-334. MR 759647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. H. Van Osdol. Erratum to: ``Relative Barr-Rinehart and cotriple cohomology groups are isomorphic' . Proc. Amer. Math. Soc. 92 (1984) 618. MR 760955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. H. Van Osdol. Relative Barr-Rinehart and cotriple cohomology groups are isomorphic . Proc. Amer. Math. Soc. 90 (1984) 40-42. MR 722411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert C. Davis. Combinatorial examples in universal coalgebra. II . Proc. Amer. Math. Soc. 89 (1983) 35-38. MR 706505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert C. Davis. Combinatorial examples in universal coalgebra . Proc. Amer. Math. Soc. 89 (1983) 32-34. MR 706504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. P. May. Infinite loop space theory. Bull. Amer. Math. Soc. 83 (1977) 456-494. MR 0451235.
Abstract, references, and article information   
View Article: PDF

[11] Paul H. Palmquist. Monads defined by involution-preserving adjunctions . Trans. Amer. Math. Soc. 213 (1975) 79-87. MR 0376811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Lambek and B. A. Rattray. Localization and sheaf reflectors . Trans. Amer. Math. Soc. 210 (1975) 279-293. MR 0447364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Paré. Colimits in Topoi. Bull. Amer. Math. Soc. 80 (1974) 556-561. MR 0332920.
Abstract, references, and article information   
View Article: PDF

[14] J. Lambek. Localization and completion. Bull. Amer. Math. Soc. 78 (1972) 582-583. MR 0297818.
Abstract, references, and article information   
View Article: PDF

[15] Robert C. Davis. Quasi-cotripleable categories . Proc. Amer. Math. Soc. 35 (1972) 43-48. MR 0316531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. H. Van Osdol. Coalgebras, sheaves, and cohomology . Proc. Amer. Math. Soc. 33 (1972) 257-263. MR 0294447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert C. Davis. Multivalued operations and universal coalgebra . Proc. Amer. Math. Soc. 32 (1972) 385-388. MR 0311826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1